| Model Number |
Mi1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user's parent reported on 22-apr-2026 that the user couldn't hear sounds with the ci following a head impact near the left implant.Reimplantation was performed on (b)(6) 2026.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.